Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Stress, dizziness, fainting spells, fits, shaking, screaming, head injuries, vomiting sensation. Treatment?

hi doctor i am 25 years old, and i experienced the following conditions 6 times till now which first appeared on 2002. During some stress condition i will get fainted. After that i will show fits like vibration with screaming. Last time when i fainted my head got hitted on the ground and when i gained consciousness i had a vomiting tendency.
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

You history may be suggestive of a seizure disorder. So, you need to have a detailed medical evaluation to establish the cause of your fainting episodes. Please consult a doctor at the earliest for a thorough medical evaluation, which should include an EEG.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor